Difficulty Sleeping When Suffering From Urinary Tract Infections?

Illustration of Difficulty Sleeping When Suffering From Urinary Tract Infections?
Illustration: Difficulty Sleeping When Suffering From Urinary Tract Infections? post.healthline.com

Hello .. r nI want to ask, I am suffering from urinary tract infection and stomach acid, some time ago I was hospitalized in the hospital but after 3 days I was hospitalized after returning home from there to home every night I could never sleep even though my eyes I am very sleepy, I have tried to sleep but I still can’t, every day, not only at night, it’s hard to sleep and my body always feels weak … is this the effect of the medicine what I take?

1 Answer:

Hello Dini, Thank you for the question.

Difficulty sleeping or insomnia can be caused by a variety of causes, such as lifestyle, unfavorable environmental conditions, psychological stress, depression, certain health conditions, and side effects of drugs. What medicines do you take? The drugs you take to treat your health condition can cause insomnia complaints. Likewise, the acid reflux that you experience also plays a role in causing this difficulty sleeping. Complaints of acid reflux can appear when you sleep so that it can interfere with the quality of your sleep.

Please try the following suggestions:

try to sleep at the same time create a supportive bedroom atmosphere, avoid using the bedroom to watch TV or work avoid naps avoid consuming caffeinated drinks manage stress well dinner no later than 4 hours before bedtime sleep with a higher head position Do not stop treatment for your urinary tract infection without your doctor's orders. If you have done the methods above but they don't work, please consult your doctor further.

Hope this information helps you.

: by

Related Question

3 Days After The Diphtheria Vaccine, Is It Okay To Massage?

3 Days After The Diphtheria Vaccine, Is It Okay To Massage?

(11 months ago)

I just got the second diphtheria vaccine 3 days ago. I decided to get a massage. Is it possible to massage 3 days after diphtheria vaccine. N nPrevious Thank you...

The Body Feels Very Weak And Dizzy When Exercising?

The Body Feels Very Weak And Dizzy When Exercising?

(1 year ago)

want to ask .. I often limp and groggy every day when strenuous exercise at the gym .. Is this a serious symptom .. Is this the effect of masturbation .. Even though I masturbate 1...

Nausea, Dizziness After Passing Out?

Nausea, Dizziness After Passing Out?

(11 months ago)

I am ella. This morning I fainted after fainting, how come I got nauseous and dizzy, even though when I was taken to the hospital, the doctor said it was okay and only given vitami...

Leave a Reply

Your email address will not be published. Required fields are marked *